# SDR SWAA085572

- Difficulty date: October 13, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 18,723 hours, 10,750 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 417A56014
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EEPLS FLOOR TRACK LIGHT CRACKED AT ROW 1.  REPLACED LIGHT PER MM.
